MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.51 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.51 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33122
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 7" (18 cm) appx 0.51 ml, pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer generated a leak.The customer reported that the extension set unscrews itself when attached to a 20g piv viavalve.The issue was not detected before direct patient use.There was no clinically significant blood loss, no unprotected chemo exposure, no adverse operator consequences, and no med/surg intervention required.The device was changed out/replaced with no further problems encountered.There was no patient harm reported.
 
Additional Manufacturer Narrative
Five (5) new, one (1) used sample item ##mc33122, and four (4) new smiths medical viavalve (mating device) were returned for evaluation.As received an unknown solution residuals were observed on the used sample.No physical damage was confirmed on the thread for the used sample.The sample was primed and tested as per procedure with the mating device and no loose connection, leaks, or disconnections were confirmed.The male luer of the set and female luer of the matting device were within specification.Complaints of disconnection / loose connection cannot be confirmed or replicated.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" (18 CM) APPX 0.51 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18422635
Report Number9617594-2023-01212
Device Sequence Number7964727
Product Code FPA
UDI-Device Identifier00887709037403
UDI-Public(01)00887709037403(17)280301(10)13590357
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33122
Device Lot Number13590357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Initial Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20G PIV VIAVALVE, UNK MFR
Patient SexUnknown